| Model Number |
66801273 |
| Medical Device Problem Code |
False Alarm (1013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that, while using renasys touch canisters 800 ml & 300 ml, it was displayed in the screen, canister full troubleshooting despite not being practically full, detected after the procedure which lead to procedure delay.Other canister of the same batch were used and gave the same troubleshooting.The procedure was finished with a smith+nephew back-up device.No other complications were reported.
Additional Manufacturer Narrative
Additional information was received that indicates the cannisters are a concomitant part, not the main reportable part, therefore, it was identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.